Is Deanxit or Serdep-50 Better, and What About Their Side Effect

0 votes
taking Deanxit for more than 10 years, is it lead to Parkinson, and getting change to serdep-50, is it correct? And what about the side effect on both medicine, which is better for an elders who is over 80 years old to take?

She took the Deanxit for more than 10 yrs, and the doctor suggest to change to Serdep-50, she took it for 2 weeks but still not in normal conditions, eg. depressed, and not willing to have activities at all. Which is better for her, taking the Deanxit cause her shaking all the times, and even on her legs and not getting balance and fell before, should we continue to try the Serdep-50 for longer time, at the beginning she's lack of appetite to eat at all, but she can eat now when we make her to, but just still lazy to walk and get back to normal life.

Which medicine should we get her to take?
asked Mar 15, 2011 by anonymous
retagged Feb 8, 2013 by administrator

1 Answer

0 votes
Possible side effects of Deanxit include drowsiness, vertigo, headache, nausea, dry mouth, constipation, tachycardia, fatigue, and insomnia while patients who are taking Serdep-50 may experience dry mouth, nausea, stomach upset, diarrhoea, tremor, sweating, dizziness, sleeplessness, indigestion, paraesthesia, decreased libido, rash, hot flushes, blurred vision. Probably, her doctor recommended Serdep-50 to get rid of those side effects that she used to experience. Try the Serdep-50 for a few more weeks, maybe her body is still adjusting to Serdep-50 because she got used to Deanxit for 10years. If you still have the same complain, it would be best to bring her back to the doctor.
answered Feb 8, 2013 by Gelay, RN Bronze Guide (372 points)

Related questions

0 votes
0 answers
163 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
3,153 views asked Jun 24, 2013 by anonymous
0 votes
0 answers
1,542 views asked Aug 13, 2013 by anonymous
0 votes
1 answer
82 views asked Mar 16, 2007 by anonymous
0 votes
1 answer
158 views asked Aug 21, 2010 by anonymous
0 votes
0 answers
56 views asked Apr 11, 2010 by anonymous
...